# SDR KBMA112017

- Difficulty date: November 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Switch
- Part number: 7G547
- Part serial: 36376
- Condition: Failed
- Location: Fuel Pump
- Part time: 548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAIL LIGHT DOES NOT LIGHT UP WHEN CIRCUIT BREAKER IS PULLED.  REMOVED AND REPLACED WITH NEW SWITCH.
